MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS, LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number MHW-035150
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was using a hybrid wire guide within the patient ureter and notice material shedding off from the wire causing it to stay within the ureter and bladder.Surgeon discontinued use of wire and request a different wire to be used.

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
5030 centerville road
saint paul MN 55127
MDR Report Key23531705
Report Number23531705
Device Sequence Number13028035
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public(01)00827002448469
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
Report Date (Section F) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMHW-035150
Device Catalogue NumberG44846
Device Lot Number9019272681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight49 KG
Date Report Sent to FDA09/17/2025